# SDR UALA2010111504208

- Difficulty date: October 13, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 54,193 hours, 6,481 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY DOOR 3R SILL FWD LIGHT INOP.  RELAMPED.  OP CHECKED NORMAL.
